关注
Mohsen rabbani
Mohsen rabbani
Associate Professor of Applied mathematics, Islamic Azad University, Iran
在 iausari.ac.ir 的电子邮件经过验证
标题
引用次数
引用次数
年份
Numerical solution of second kind Fredholm integral equations system by using a Taylor-series expansion method
K Maleknejad, N Aghazadeh, M Rabbani
Applied Mathematics and Computation 175 (2), 1229-1234, 2006
1112006
Numerical computational solution of the Volterra integral equations system of the second kind by using an expansion method
M Rabbani, K Maleknejad, N Aghazadeh
Applied Mathematics and Computation 187 (2), 1143-1146, 2007
762007
Multi-Objective Communication-Aware Optimization for Virtual Machine Placement in Cloud Datacenters
S Farzai, MH Shirvani, M Rabbani
Sustainable Computing: Informatics and Systems, 2020
662020
New homotopy perturbation method to solve non-linear problems
M Rabbani
J. Math. Comput. Sci 7 (1), 272-275, 2013
462013
Existence of solution for two dimensional nonlinear fractional integral equation by measure of noncompactness and iterative algorithm to solve it
M Rabbani, A Das, B Hazarika, R Arab
Journal of Computational and Applied Mathematics 370 (112654), 1-12, 2020
422020
Existence of solution for an infinite system of nonlinear integral equations via measure of noncompactness and homotopy perturbation method to solve it
B Hazarika, HM Srivastava, R Arab, M Rabbani
Journal of Computational and Applied Mathematics 343, 341-352, 2018
422018
Metric-like spaces to prove existence of solution for nonlinear quadratic integral equation and numerical method to solve it
B Hazarika, E Karapinar, R Arab, M Rabbani
Journal of Computational and Applied Mathematics 328, 302-313, 2018
392018
Application of simulation function and measure of noncompactness for solvability of nonlinear functional integral equations and introduction to an iteration algorithm to find …
B Hazarika, HM Srivastava, R Arab, M Rabbani
Applied Mathematics and Computation 360, 131-146, 2019
372019
Solution of Fredholm Integro-Differential Equations System by Modified Decomposition Method
M. Rabbani, B. Zarali
The Journal of Mathematics and Computer Science 5 (4), 258 - 264, 2012
352012
Modified homotopy method to solve non-linear integral equations
M Rabbani
International Journal of Nonlinear Analysis and Applications 6 (2), 133-136, 2015
342015
Measure of noncompactness of a new space of tempered sequences and its application on fractional differential equations
M Rabbani, A Das, B Hazarika, R Arab
Chaos, Solitons and Fractals Nonlinear Science, and Nonequilibrium and …, 2020
332020
Solvability of nonlinear quadratic integral equation by using simulation type condensing operator and measure of noncompactness
M Rabbani, R Arab, B Hazarika
Applied Mathematics and Computation 349, 102-117, 2019
272019
Using the Petrov–Galerkin elements for solving Hammerstein integral equations
K Maleknejad, M Karami, M Rabbani
Applied mathematics and computation 172 (2), 831-845, 2006
242006
Extension of some theorems to find solution of nonlinear integral equation and homotopy perturbation method to solve it
M Rabbani, R Arab
Mathematical Sciences, 1-8, 2017
232017
On some generalized non-linear functional integral equations of two variables via measures of noncompactness and numerical method to solve it
M Rabbani, A Deep, Deepmala
Mathematical Sciences, 2021
222021
A numerical method for solvability of some non-linear functional integral equations
A Deep, Deepmala, M Rabbani
Applied Mathematics and Computation 402, 2021
192021
Computational projection methods for solving Fredholm integral equation
M Rabbani, K Maleknejad, N Aghazadeh, R Mollapourasl
Applied Mathematics and Computation 191 (1), 140-143, 2007
192007
A wavelet Petrov–Galerkin method for solving integro-differential equations
K Maleknejad, M Rabbani, N Aghazadeh, M Karami
International Journal of Computer Mathematics 86 (9), 1572-1590, 2009
172009
Advances in Metric Fixed Point Theory and Applications
Editors, YJ Cho, M Jleli, M Mursaleen, B Samet, CV Editors
Springer, 2021
15*2021
Solving Nonlinear System of Mixed Volterra-Fredholm Integral Equations by Using Variational Iteration Method
M Rabbani, R Jamali
The Journal of Mathematics and Computer Science 5 (4), 280-287, 2012
152012
系统目前无法执行此操作,请稍后再试。
文章 1–20